# SDR DALA2017012300576

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 61,533 hours, 44,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHTS 4DC & 24DC INOPERATIVE. REPLACED THE BATTERY PACKS IAW AMM 33-53. OPS CHECKED OK. OK FOR SERVICE.
